Couldn't find what you looking for?

TRY OUR SEARCH!

I am very overweight and I am going to start on sustanon 250 to do something about it. I will take sustanon 250 once a day to start with, and am hoping to see results relatively quickly. Do you know what the side effects are with sustanon 250? Do I need to get any medication to help me cope with the side effects of sustanon 250?

Loading...

I really hope this question is a joke...

Seriously dude, I don't mean to be rude, but...DON'T BE A DUMBASS. You could kill yourself!! And it's not meant to be taken every day. It's an injectable steroid.
Besides, you will PUT ON weight and retain water on sustanon. It won't help you. You will end up with more muscle and the EXACT same amount of fat that you started with.
Don't be lazy. Diet and exercise, man. I know you don't like hearing it, but it's the only way.
If you try to take shortcuts like that (especially being very overweight), you will end up with something horrible like a pulmonary embolism. And then you'll be skinny, because you'll be DEAD.
Reply

Loading...